| Model Number |
BIO-COMP SWVLK C, CLD 4.75X19.1MM |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a rotor cuff repair surgery the implant fell out of the bone while tightening the suture.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-2324bcc-1 serial/batch number (b)(6) was received for investigation.Upon visual evaluation, it was noted a small deformation of the tip of the outer molded shaft.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.The most likely cause can be attributed to improper bone preparation or prying/leveraging the device during insertion.